MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; POLYMERIC SPINAL INTERBODY FUSION CAGE

NUVASIVE, INC. MODULUS; POLYMERIC SPINAL INTERBODY FUSION CAGE
Model Number 67940037P2
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
It was reported that the patient who underwent anterior cervical decompression and fusion surgery.The cage was placed between c4/5 vertebrae in the primary surgery, the fitting was good and the wound was closed.However, the next day the cage had moved forward, and a ct scan taken the following week showed that it had moved even further forward.So, the surgeon removed the cage and inserted new one with plate for fixation.We did not obtain the implant.

Brand Name
MODULUS
Common Device Name
POLYMERIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25151292
Report Number2031966-2026-00069
Device Sequence Number9396667
Product Code ODP
UDI-Device Identifier00887517959430
UDI-Public00887517959430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67940037P2
Device Lot NumberN472706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale